MAUDE Adverse Event Report: SYNTHES GMBH 3.5/4.5MM VA PPFX PROX FEMUR PLATE/9HOLES/RIGHT; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5/4.5MM VA PPFX PROX FEMUR PLATE/9HOLES/RIGHT; PLATE, FIXATION, BONE
Catalog Number 02.221.120
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2026, during the surgery, on the scrub table, the surgical technician was affixing a greater trochanter ring attachment plate to a periprosthetic proximal femur plate when the attachment bolt became lodged in the receiving threads.The bolt was unable to achieve proper torque as it fell short of depth, then required pliers to get the two pieces apart.There was no knowledge or evidence that either implant had been connected before this instance.No surgery delayed due to the reported event.A different plate was used.Procedure was successfully completed.No fragments generated.No patient consequence.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.

Brand Name
3.5/4.5MM VA PPFX PROX FEMUR PLATE/9HOLES/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25148644
Report Number8030965-2026-04495
Device Sequence Number13110553
Product Code HRS
UDI-Device Identifier10886982275523
UDI-Public(01)10886982275523
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K210205
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.221.120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown